New bounds for solutions of second order elliptic partial differential equations

L. E. Payne, H. F. Weinberger

Research output: Contribution to journalArticle

62 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)551-573
Number of pages23
JournalPacific Journal of Mathematics
Volume8
Issue number3
StatePublished - Jan 1 1956

Fingerprint

Elliptic Partial Differential Equations

Cite this

New bounds for solutions of second order elliptic partial differential equations. / Payne, L. E.; Weinberger, H. F.

In: Pacific Journal of Mathematics, Vol. 8, No. 3, 01.01.1956, p. 551-573.

Research output: Contribution to journalArticle

Payne, L. E. ; Weinberger, H. F. / New bounds for solutions of second order elliptic partial differential equations. In: Pacific Journal of Mathematics. 1956 ; Vol. 8, No. 3. pp. 551-573.
@article{af79a2ec89e34efb9ba1dd7690c8cab9,
title = "New bounds for solutions of second order elliptic partial differential equations",
author = "Payne, {L. E.} and Weinberger, {H. F.}",
year = "1956",
month = "1",
day = "1",
language = "English (US)",
volume = "8",
pages = "551--573",
journal = "Pacific Journal of Mathematics",
issn = "0030-8730",
publisher = "University of California, Berkeley",
number = "3",

}

TY - JOUR

T1 - New bounds for solutions of second order elliptic partial differential equations

AU - Payne, L. E.

AU - Weinberger, H. F.

PY - 1956/1/1

Y1 - 1956/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972535391&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972535391&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972535391

VL - 8

SP - 551

EP - 573

JO - Pacific Journal of Mathematics

JF - Pacific Journal of Mathematics

SN - 0030-8730

IS - 3

ER -